Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 706858, 2 pages
http://dx.doi.org/10.1155/2014/706858
Editorial

Mathematical Methods and Models in the Natural to the Life Sciences

1Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan
2Centro de Matemática, Computação e Cognição, Universidade Federal do ABC, Rua Santa Adélia 166, Bairro Bangu, 09.210-170 Santo André, SP, Brazil
3Department of Mathematics, School of Science and Engineering, Lahore University of Management Sciences, Lahore Cantt, Lahore 54792, Pakistan
4Dipartimento di Matematica ed Informatica, Università di Catania Viale A. Doria 6, 95125 Catania, Italy

Received 25 August 2014; Accepted 25 August 2014; Published 11 September 2014

Copyright © 2014 Rehana Naz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rehana Naz, Igor Leite Freire, Imran Naeem, and Mariano Torrisi, “Mathematical Methods and Models in the Natural to the Life Sciences,” Abstract and Applied Analysis, vol. 2014, Article ID 706858, 2 pages, 2014. https://doi.org/10.1155/2014/706858.